Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What could the reason for abdominal and back pain along with slimy stools and burning sensation while passing urine ?

I am having lower abodimal and back pain , slimy stool and when I go to pass urine it burns. Let me know what is wrong with me sloane
Asked On : Wed, 25 May 2011
Answers:  2 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
welcome to healthcare magic
see, there are few possibilities with your complaints
there could be chronic colitis/ pelvic inflammatory disease or stone in urinary system
you need to corelate clinically , so see the healh expert asap

take care
Answered: Wed, 25 May 2011
General & Family Physician Dr. P. Mahesh's  Response
Hi Simone,
Welcome to HCM.
Probably you have stomach upset with urinary tract infection. You will need to have your stool and urine examination done and according to the result along with clinical examination findings proper treatment can be started. Please consult your family physician. Meanwhile drink plenty of water.
Answered: Wed, 25 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor